# SDR DALA2021040902102

- Difficulty date: April 8, 2021
- Submitted: April 9, 2021
- Operation: Air carrier
- Aircraft: N655DL
- Make and model: Boeing 757232
- Aircraft serial: 24395
- Aircraft time: 90,497 hours, 37,535 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: L3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SHIP 655 DOOR 3L WILL NOT DISARM PROPERLY. CORRECTIVE ACTION: FOUND OBSTRUCTION AT GIRT BAR MECHANISM. REMOVED. OP'S GOOD.
